On Hermite expansion of x + p

Zbigniew Sadlok

Annales Polonici Mathematici (1980)

  • Volume: 38, Issue: 2, page 159-162
  • ISSN: 0066-2216

How to cite


Zbigniew Sadlok. "On Hermite expansion of $x^p_+$." Annales Polonici Mathematici 38.2 (1980): 159-162. <http://eudml.org/doc/266863>.

author = {Zbigniew Sadlok},
journal = {Annales Polonici Mathematici},
keywords = {Hermite polynomials; Hermite expansions; tempered distributions},
language = {eng},
number = {2},
pages = {159-162},
title = {On Hermite expansion of $x^p_+$},
url = {http://eudml.org/doc/266863},
volume = {38},
year = {1980},

AU - Zbigniew Sadlok
TI - On Hermite expansion of $x^p_+$
JO - Annales Polonici Mathematici
PY - 1980
VL - 38
IS - 2
SP - 159
EP - 162
LA - eng
KW - Hermite polynomials; Hermite expansions; tempered distributions
UR - http://eudml.org/doc/266863
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.